Study of the structure of glasses of the
Doklady Akademii Nauk, Tome 194 (1970) no. 1, pp. 87-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_1_a20,
author = {A. M. Shevyakov and A. A. Burba and A. I. Kuznetsov and A. I. Saturnov and Yu. P. Tarlakov},
title = {Study of the structure of glasses of the},
journal = {Doklady Akademii Nauk},
pages = {87--88},
year = {1970},
volume = {194},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_1_a20/}
}
TY - JOUR AU - A. M. Shevyakov AU - A. A. Burba AU - A. I. Kuznetsov AU - A. I. Saturnov AU - Yu. P. Tarlakov TI - Study of the structure of glasses of the JO - Doklady Akademii Nauk PY - 1970 SP - 87 EP - 88 VL - 194 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1970_194_1_a20/ LA - ru ID - DAN_1970_194_1_a20 ER -
A. M. Shevyakov; A. A. Burba; A. I. Kuznetsov; A. I. Saturnov; Yu. P. Tarlakov. Study of the structure of glasses of the. Doklady Akademii Nauk, Tome 194 (1970) no. 1, pp. 87-88. http://geodesic.mathdoc.fr/item/DAN_1970_194_1_a20/